MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INTROSYTE-N INTRODUCER; CATHETER INTRODUCER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INTROSYTE-N INTRODUCER; CATHETER INTRODUCER
Catalog Number 384021
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends the defect could not be refuted nor confirmed in the absence of a sample.The root cause cannot be determined for an unconfirmed defect.
 
Event or Problem Description
It was reported that while using the bd introsyte-n¿ introducer the sheath did not split as intended.The following information was provided by the initial reporter, translated from portuguese to english: after inserting the picc catheter the introducer did not open to remove it.

Brand Name
BD INTROSYTE-N INTRODUCER
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key12211154
Report Number1710034-2021-00601
Device Sequence Number4412267
Product Code DYB
UDI-Device Identifier00382903840212
UDI-Public00382903840212
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2022
Device Catalogue Number384021
Device Lot Number9151825
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1